2019
Том 71
№ 1

All Issues

Lyubich Yu. I.

Articles: 4
Article (Ukrainian)

Dissipative actions and almost-periodic representations of Abelian semigroups

Lyubich Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 70-74

Article (Ukrainian)

Spectral theory of almost-periodic representations of semigroups

Lyubich M. Yu., Lyubich Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 632–636

Brief Communications (Russian)

Algorithm for calculating the spectral radius of an arbitrary matrix

Lyubich Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 3. - pp. 128-135

Brief Communications (Russian)

On the properties of the periodicity of events represented in finite automata

Lyubich Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 396-402